Menu
  • Join
  • Login
  • Contact
 

Search abstracts


Maculopapular skin rash associated with gliclazide

  • At: 2006 FIP Congress in Salvadore (Brazil)
  • Type: Poster
  • By: LU, MengShan (Tri-Service General Hospital, Dep. of Pharmacy Practice Instructor, Taipei, China Taiwan)
  • Co-author(s): Chen (Tri-Service General Hospital, TAIPEI, China Taiwan)
    Liou (Tri-Service General Hospital, TAIPEI, China Taiwan)
  • Abstract:

    OBJECTIVE: To report a case of maculopapular skin rash associate with gliclazide. CASE SUMMARY: A 63- year- old woman with type 2 diabetes mellitus and mixed hyperlipidemia, suffered from B-Streptococcus group A- related cellulitis at right lower leg and foot. She was in hospital and treated with ceftazidime 1.0 gm IV, q8h and clindamycin 600mg

    ..

  • The access to the whole abstract and the presentation file is available to FIP members and to congress participants of that specific congress. Please login
Last update 4 October 2019

FIP Congresses